Jump to content
Important Survey - Please Participate ×

new to this


[br...]

Recommended Posts

Took benzos for  insomnia and anxiety for about 2 months. Circumstances forced me to go cold turkey on Nov. 3 Going thru acute withdrawal now

 

Link to comment
Share on other sites

Hi brazilbud :hug: Welcome to benzobuddies

 

I am sorry you’re having a rough time after short term use. You will be okay, but it does take time. The good thing is that you are healing and will start to feel better and better as time goes on.  If you read through  “Professor Ashton's  manual” it will validate  what you are feeling. 

 

I am putting a link to the Ashton Manual there is a wealth of information there about benzo withdrawal: Professor Ashtons Manual 

 

We have a great community here,  our members are a caring friendly bunch and will help you all they can. You will receive a lot of support here coming from people who know exactly what you are going through

 

Here is a link to the Post/Withdrawal/Recovery Support: Post Withdrawal Recovery Support.

To allow others to see where you are in the process so they can better support you, we ask that you ”Create a signature”

 

Welcome aboard

 

Magrita

 

Link to comment
Share on other sites

×
×
  • Create New...